| Model Number |
MICL12.1 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Codes |
Intraocular Pressure, Delayed, Uncontrolled (1936); Pain (1994); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 12.1mm micl12.1 implantable collamer lens, -16.0 diopter, in the patient's left eye (os) on (b)(6) 2016.The lens was explanted on (b)(6) 2016 due to excessive vaulting, elevated intraocular pressure and narrowing of the angle.The patient experienced pain and was treated with medication.A refractive lens exchange was performed.The patient's post-op uncorrected visual acuity was 20/30.
Additional Manufacturer Narrative
No similar complaints were reported for units within the same lot.(b)(4).